RUS
ENG
Full version
JOURNALS
// Teoriya Veroyatnostei i ee Primeneniya
// Archive
Teor. Veroyatnost. i Primenen.,
2010
Volume 55,
Issue 3,
Pages
598–601
(Mi tvp4246)
This article is cited in
2
papers
Short Communications
Maximum of continuous versions of Poisson and negative binomial type distributions
Ch. Withers
a
,
S. Nadarajah
b
a
Department of Mathematics, University of Auckland
b
University of Manchester, Department of Mathematics
Received:
17.05.2008
Revised:
06.04.2010
Language:
English
DOI:
10.4213/tvp4246
Fulltext:
PDF file (133 kB)
References
Cited by
English version:
Theory of Probability and its Applications, 2011,
55
:3,
525–528
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025